Jump to content
Important Survey - Please Participate ×

Anyone updose after a long hold and have the 2nd taper down go better?


[sh...]

Recommended Posts

I have been holding now one month from my Diazepam taper and symptoms are still bad enough to prevent me from cutting.  Consensus seems to be that cutting just makes withdrawl worse if not stable and I don't want to do that.  But holding has not yet shown much improvement.  I have a few windows in the day where I feel okay, but it's not much and I don't want to loose that.

 

Seems there are risks to everything.  Holding too long, updosing to stabalize, or cutting while symptoms are still bad.  How can one know what to do?

 

Anyway, wonder if anyone updosed after a month or more hold and it worked for them so that when coming back down the 2nd time more slowly it went better.

 

Also wonder, how you know how high to updose.  Do you go to where you were last stable or higher?  If you updose, how long does it take to know if you are at the right dosage now to stabalize?  If you're not stable there do you go higher? 

 

Trying to get answers before deciding.  Thanks in advance for sharing your experience.  :smitten: :smitten:

 

Link to comment
Share on other sites

i did cut too fast from 0.5mg K to 0.125K - nightmare symptoms.

I updosed to 0.25K and waited till stable, now doing another slower pace, and currently at 0.18 somewhat stable.

so it worked for me, and I could not have done without updosing

Link to comment
Share on other sites

3 days, but this is related to when clonazepam cuts hit me. so essentially I cut, and then on the 3rd day I was - oh shit - updose (i even did a tiny rescue up-up dose, but then dropped to the minimum), in case of V  it might take you longer to feel cuts....

 

Thanks for sharing locutusOFborg

 

Do you mind if I ask, how long was your hold before updosing?

Link to comment
Share on other sites

Don't up dose. If you say you are having a few windows during the day then just be happy for that and make that cut. Don't worry about the consensus ... Could be you are feeling this way because you're not cutting believe it or not and you get conscious about it and feel guilty. Even if you would up dose, sorry to break it to you but it won't EVER be enough to get some relief. You can up dose as many as you want, you'll only feel guilt, discouragement and disappointment from doing so and get even worse withdrawals after doing so leaving you at the same point you left off. Don't want to discourage you but this is just how this terrible stuff and drug works. There's no way back once you start tapering and I had to learn that the hard way. There's only one way and it's the same way you went up going down.
Link to comment
Share on other sites

Hey by the way ... Let me tell you about my last up dose !! I was back down to getting off and at 4 mg of Valium last time. My first taper was a succes but I reinstated after 3 years. So at 4 mg I tried to go to 3 mg several times. It was horrible to say the least. Nothing as the first time. All a 100.000 times worse and I had symptoms I never had the first time around tapering and getting off. So I finally "updosed" too and reinstated all my former benzo's to the equivalent dosage of 25 mg of Valium and now I'm stuck, can't even get myself to taper again ...
Link to comment
Share on other sites

I recall a BB post whereby someone in your situation proceeded with a small cut,

and found a dramatic reduction in symptoms. I know, it doesn't make sense,

but I remember that post.

 

I updosed a bit when I crossed over from K to V,

which gave me a desparetely needed 2 weeks of stabilizaton to

get my head together and start tapering. I had to taper through

2 extra mg of V, but it went quickly.

-J

Link to comment
Share on other sites

I recall a BB post whereby someone in your situation proceeded with a small cut,

and found a dramatic reduction in symptoms. I know, it doesn't make sense,

but I remember that post.

 

I updosed a bit when I crossed over from K to V,

which gave me a desparetely needed 2 weeks of stabilizaton to

get my head together and start tapering. I had to taper through

2 extra mg of V, but it went quickly.

-J

 

 

Yes I've been having the same actually when and while tapering. Felt better after making a cut many times if not almost always until I hit 5 mg. That's a whole other story and ballgame ... but "The hell with the general consensus ..." !!!!

 

You would be amazed how you would feel and be more at peace with yourself by making a cut even when it seems hard and the worst thing you could possibly do at that time. It's only making the choice that's hard to be honest with you here ...    :P

 

:)  I think adding a few mg's of Valium when doing the crossover just to stabilize for a bit doesn't really count as an up dose though. I think it's only normal.

Link to comment
Share on other sites

Thanks for the replies.  I crossed over to D with my pshy docs recommendations and am being told it was too low (not equivilent) which is why I am in major withdrawl now.  It was suggested that I updose to the original correct amount (psych doc would never allow that) or an amount where I would feel stable and start my taper over.  I did not feel unstable when I crossed over, but in hindsight I did have some minor withdrawl symptoms during parts of the day and about 15-30 min before a dose was coming up so probably was mistake there due to her recommendations.  But I actually felt way better and far more stable than I did on the Ativan so thought I was good to go. I didn't really expect to feel good since I just don't feel good on these drugs.  I think it was more about coming down too fast, but I'm really not sure.  Every cut has been hard, and its all caught up.  Too much pressure from my doc to get off quick.  This is what she recommends to all her patients.  Did not work with me.  I'm still holding and from this point on going way slow.  There are days I want to updose, but no guarantees (as you said) the second time will be any better.  I have no nails left (all chewed off)  :-\ because the negative side of updosing scares me so much.  ;)
Link to comment
Share on other sites

0.8 V is like 0.02 K - at what point many people jump. i am wondering if holding that low keeps you essentially in acute...not saying you should jump, but i am wondering how low you should go when jumping if you don't improve. i will have that question in couple weeks....

 

Thanks for the replies.  I crossed over to D with my pshy docs recommendations and am being told it was too low (not equivilent) which is why I am in major withdrawl now.  It was suggested that I updose to the original correct amount (psych doc would never allow that) or an amount where I would feel stable and start my taper over.  I did not feel unstable when I crossed over, but in hindsight I did have some minor withdrawl symptoms during parts of the day and about 15-30 min before a dose was coming up so probably was mistake there due to her recommendations.  But I actually felt way better and far more stable than I did on the Ativan so thought I was good to go. I didn't really expect to feel good since I just don't feel good on these drugs.  I think it was more about coming down too fast, but I'm really not sure.  Every cut has been hard, and its all caught up.  Too much pressure from my doc to get off quick.  This is what she recommends to all her patients.  Did not work with me.  I'm still holding and from this point on going way slow.  There are days I want to updose, but no guarantees (as you said) the second time will be any better.  I have no nails left (all chewed off)  :-\ because the negative side of updosing scares me so much.  ;)

Link to comment
Share on other sites

×
×
  • Create New...